# SDR IPXA2019101107759

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 42054014136
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, NR 2 ENGINE HYD EDP WAS LEAKING.  REMOVED AND REPLACED THE HYD PUMP IAW AMM 29-11-32-0401. (MINOR REPAIR)
